MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION WALLFLEX? COLONIC; STENT, COLONIC, METALIC, EXPANDABLE

BOSTON SCIENTIFIC CORPORATION WALLFLEX? COLONIC; STENT, COLONIC, METALIC, EXPANDABLE
Model Number M00565040
Medical Device Problem Codes Positioning Problem (3009); Activation Failure (3270)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/11/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Block h6: imdrf device code a150101 captures the reportable event of stent failure to expand.Imdrf device code a1502 captures the reportable event of stent positioning issue.Imdrf impact code f2301 captures the reportable event of the additional device required to remove the dislodged stent.
 
Event or Problem Description
It was reported to boston scientific corporation that a wallflex colonic stent was to be implanted during a stent placement procedure performed on (b)(6) 2025.During the procedure, the stent did not fully expand and shifted from the targeted position.The procedure was completed by using a new device.There were no patient complications reported as a result of this event.
 
Event or Problem Description
It was reported to boston scientific corporation that a wallflex colonic stent was to be implanted in the colon during a colonoscopy procedure performed on december 11, 2025.The patient anatomy was tortuous (tight) prior to stent placement.During the procedure, the stent did not fully expand and shifted from the targeted position.Therefore, forceps were used to remove the unexpanded stent and the procedure was completed with another stent of the same model.There were no patient complications reported as a result of this event.***additional information received on january 27, 2026: it was later confirmed that the indication for stent placement was due to a stricture.
 
Additional Manufacturer Narrative
Block b5 has been updated based on additional information received on january 27, 2026.Block h6: imdrf device code a150101 captures the reportable event of stent failure to expand.Imdrf device code a1502 captures the reportable event of stent positioning issue.Imdrf impact code f2301 captures the reportable event of the additional device required to remove the dislodged stent.
 
Event or Problem Description
It was reported to boston scientific corporation that a wallflex colonic stent was to be implanted in the colon during a colonoscopy procedure performed on (b)(6) 2025.The patient anatomy was tortuous (tight) prior to stent placement.During the procedure, the stent did not fully expand and shifted from the targeted position.Therefore, forceps was used to removed the unexpanded stent and the procedure was completed with another stent of the same model.There were no patient complications reported as a result of this event.
 
Additional Manufacturer Narrative
Block b5 has been updated.Block h6: imdrf device code a150101 captures the reportable event of stent failure to expand.Imdrf device code a1502 captures the reportable event of stent positioning issue.Imdrf impact code f2301 captures the reportable event of the additional device required to remove the dislodged stent.

Brand Name
WALLFLEX? COLONIC
Common Device Name
STENT, COLONIC, METALIC, EXPANDABLE
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
ballybrit business park
galway
EI  
Manufacturer Contact
christina lam
300 boston scientific way
marlborough, MA 01752
9145716918
MDR Report Key23982123
Report Number3005099803-2026-00057
Device Sequence Number16131730
Product Code MQR
UDI-Device Identifier08714729456513
UDI-Public(01)08714729456513(17)270523(10)36592196
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
K201159
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 02/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM00565040
Device Catalogue NumberM00565040
Device Lot Number0036592196
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/12/2025
Supplement Date Received by Manufacturer12/29/2025
01/27/2026
Initial Report FDA Received Date01/06/2026
Supplement Report FDA Received Date01/20/2026
02/18/2026
Date Device Manufactured05/23/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown